Saturday night, I had sex with my girlfriend. I used a normal Trojan Ultra-Lubricated condom. Both of us have only had sex with each other and have had sex many other times with no problem which hopefully rules out even the chance of an STD. But anyway, I developed several small red bumps almost in a ring around my penis right around where the condom would have ended. Like the rim of it. We had sex multiple times that night and for a while each time which leads me to believe that the condom could have irritated my skin. This morning, I woke up and it has gotten slightly worse. The bumps haven't spread at all but almost look like whitehead pimples, with a tiny bit of pus in the middle. Also, they have become somewhat itchy. I've done some research and for similar cases, people have suggested the idea of being allergic to the lubricant of the condom or a staph infection of some sort brought on by pubic hair follicles being irritated. Any ideas?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.